# SDR DLM11982624

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELEC SMOKE SMELL IN COCKPIT.  VERIFIED BY FLIGHT ATTENDANTS AS THEY WALKED UP TO COCKPIT.  RAN ENGINES AT POWER FOR 30 MIN.  PRESSURIZED AIRCRAFT OPERATED ALL GALLEY EQUIPMENT, CKD AFT GALLEY FEEDER CABLES AND GALLEY GCU'S FOR SECURITY.  REPLACED OVEN 108 AND COALESCER BAGS PRECAUTIONARY.  PERFORMED SMOKE AND ODOR CHECK PER MM 21-53-00-7.  INSPECTED OVERHEAD CIRCUIT BREAKER PANELS AND ABOVE FWD PASSENGER DOORS AND FWD AVIONICS EQUIPMENT RACKS.  ALL CHECKS NORMAL.  NO DISCREPANCIES NOTED.
